# SDR RAIA961208

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1379098D401
- Condition: Failed
- Location: Landing Gear
- Part time: 2,420 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BMI - FLT 7545 - DURING GEAR EXTENSION, THE LANDING GEAR CONTROL CIRCUIT BREAKER POPPED, AND WOULD NOT RESET.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
